# SDR IPXA2023032492214

- Difficulty date: March 1, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: AAA70861
- Condition: Corroded
- Location: Cac Comp. Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CAC INSIDE COMP BILGE AREA LONGERON 51R HAS CORROSION BELOW A/C BATTERY AT STA Y=1139REPLACED LONGERON 51R SECTION IN CAC COMP. BELOW A/C BATTERY AT STA Y=1139 IAW 51-33-01 (MINOR)
